Jump to content

inndem

Member Since 12 Oct 2012
Offline Last Active May 21 2013 06:02 AM

Posts I've Made

In Topic: Roaccutane Cumulative Dosage To High

31 October 2012 - 08:37 AM

That's messed up :( I'm sorry.

> Severe dry hair & hair loss - well over 70% and continuing. No regrowth 18 mnths later
> dry mouth, nose & skin

Some women experience balding just like men, well, except that it usually affects their whole heads, not just the top. And chances are high that if this didn't start on Accutane, that it's not a side effect of the drug. I would recommend taking zinc and taurine (e.g. inneov) for this. Ketoconazole shampoo (e.g. nizoral) every 3 days can help, too. Be sure to use conditioner whenever you get the chance. You should also be able to get some kind of lotion specially formulated for the scalp. Ask for something like that at your local drugstore. Also, try to eat lots of sunflower seeds. They're really good for your skin and hair. Obviously, be sure to drink lots of water, too (but NOT tea or coffee).

> sleep disturbance

Have you tried melatonin, moving your bed, and going to sleep earlier?

In Topic: No Insurance

28 October 2012 - 02:15 AM

A lot depends on the pharmacy. If you're in the States, Costco has really cheap Accutane. If and when you get a prescription, just call all of the pharmacies in the area and ask them how much it would cost. Don't forget about places like Target and Walmart Posted Image It also depends on your weight, but you can expect to pay anywhere from $200 a month to $500 a month.

In Topic: How Can I Rejuvenate My Skin?

28 October 2012 - 02:06 AM

I find that applying some distilled water to my face after a shower makes my skin look ten times better. You can use a spray bottle or cotton pads. Don't exfoliate on Accutane. It messes with the way your skin heals. Another thing you can do right now is find a good moisturizer that makes your skin look good. There are lots of moisturizers out there, but they will all make your skin look different. Some will be more soothing than others. Some will make your skin look more oily. Some will make any redness you might have go away and some will make it worse. You just have to try a couple different brands and see what works best for you. The Cetaphil brand products are a good place to start. Personally, I like La Roche-Posay Lipikar Lotion AP (you can use it on your whole body including the face).

In Topic: Sunscreen While On Accutane

26 October 2012 - 07:29 AM

If you're going to be out in the sun, just put sunscreen on the parts of your body that are or will be uncovered. If you plan on staying home all day, you don't really need sunscreen :) You probably won't notice any major changes just yet, though, my skin didn't start getting all sensitive until the 4th day.

In Topic: Accutane Help

23 October 2012 - 07:44 AM

If your multivitamin has vitamin a (most brands do), it can not only make your side effects more pronounced, but it can actually make Accutane more toxic. I'd also avoid eating carrots, sweet potatoes, pumpkin, liver, spinach, and broccoli as they have a lot of vitamin a.